# SDR FDKA2010041500082

- Difficulty date: April 15, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 16,133 hours, 15,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 12A SIDEWALL EMERGENCY LIGHT INOP.  REMOVED AND REPLACED 12A SIDEWALL EMERGENCY LIGHT, OPS CHECK GOOD.
